# SDR R61A20060009

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000015
- Aircraft time: 5,449 hours, 3,669 cycles
- Engine: Ge CF348E5
- Engine time: 5,449 hours, 3,669 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: AS18251300
- Condition: Misinstalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT AT 4500 FEET FLIGHT CREW HAD A NR 1 ENGINE FIRE MESSAGE.  CREW FOLLOWED QRH PROCEDURES SHUT DOWN ENGINE AND FIRE INDICATION MESSAGE EXTINGUISHED RETURNED TO THE FIELD WITHOUT INCIDENT.  EMERGENCY WAS NOT DECLARED.  UPON FURTHER INVESTIGATION FOUND COUPLING CLAMP NOT INSTALLED PROPERLY.
